# SDR SWAA2021060773088

- Difficulty date: May 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328-344 Lbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344 AND LBL 48 FWD GALLEY AND LAV / REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOC BTW BS328 TO BS344 AND LBL 48 GALLEY IAW B737-700 SRM 51-40-02 DWG 141A5400 REV.-
